MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results for 2 patient plasma samples on a cobas 6000 c (501) module.The customer was prompted to repeat the initial results as they have protocols to repeat all ciritical values.For sample 1, the initial glucose result was 19 mg/dl.The sample was repeated on another module and the result was 89 mg/dl.For sample 2, the initial glucose result was 39 mg/dl.The sample was repeated on another module and the result was 119 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer performed a precision and correlation study successfully.The field service engineer (fse) observed worn out rinse tubing and replaced it.The fse adjusted rinse volume and performed mechanical checks, a precision test, and cell blanks successfully.The customer performed qc successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on 09-jul-2025.On the day of the event, the customer has multiple failed calibration attempts and received several calibration errors.The alarm trace showed abnormal probe sucking, abnormal sample aspiration, and sample short errors.It was found that the customer was centrifuging samples for 5 minutes at 4000 rpm, which may be too short of a time and at a spin speed that is faster than recommended.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22955111
Report Number1823260-2025-02716
Device Sequence Number21211132
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Device Lot Number836475
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown